Title

Sampling expansions for functions having values in a Banach space

Authors

Authors

D. G. Han;A. I. Zayed

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Proc. Amer. Math. Soc.

Keywords

framing models; Banach spaces; atomic decomposition; interpolation; the; Whittaker-Shannon-Kotel'nikov sampling theorem; wavelet basis; INTEGRABLE GROUP-REPRESENTATIONS; ATOMIC DECOMPOSITIONS; FRAMES; Mathematics, Applied; Mathematics

Abstract

A sampling expansion for vector-valued functions having values in a Banach space, together with an inversion formula, is derived. The proof uses the concept of framing models of Banach spaces that generalizes the notion of frames in Hilbert spaces. Two examples illustrating the results are given, one involving functions having values in L-p[-pi, pi], 1 < p <= 2, and the second involving functions having values in L-p(R) for 1 < p < 8.

Journal Title

Proceedings of the American Mathematical Society

Volume

133

Issue/Number

12

Publication Date

1-1-2005

Document Type

Article

Language

English

First Page

3597

Last Page

3607

WOS Identifier

WOS:000231358100019

ISSN

0002-9939

Share

COinS